On the asymptotic behaviour of general partition functions

J. L. Nicolas, A. Sárközy

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

For A = {a1, a2, . . .} ⊂ N, let pA(n) denote the number of partitions of n into a's and let qA(n) denote the number of partitions of n into distinct a's. The asymptotic behaviour of the quotient log pA (n)/log qA (n) is studied.

Original languageEnglish
Pages (from-to)29-39
Number of pages11
JournalRamanujan Journal
Volume4
Issue number1
DOIs
Publication statusPublished - Mar 2000

    Fingerprint

Keywords

  • Asymptotic estimate
  • Generating functions
  • Partitions

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this